RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1648–1657 (Mi de3178)  

Partial Differential Equations

Solution of a mixed problem for a second order parabolic system in domains with nonsmooth contours

V. A. Guliev

Kirovabad State Pedagogical Institute

Full text: PDF file (845 kB)

Bibliographic databases:
UDC: 517.946
Received: 07.10.1974

Citation: V. A. Guliev, “Solution of a mixed problem for a second order parabolic system in domains with nonsmooth contours”, Differ. Uravn., 13:9 (1977), 1648–1657

Citation in format AMSBIB
\Bibitem{Gul77}
\by V.~A.~Guliev
\paper Solution of a mixed problem for a second order parabolic system in domains with nonsmooth contours
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1648--1657
\mathnet{http://mi.mathnet.ru/de3178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473527}
\zmath{https://zbmath.org/?q=an:0369.35026}


Linking options:
  • http://mi.mathnet.ru/eng/de3178
  • http://mi.mathnet.ru/eng/de/v13/i9/p1648

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019